# SDR SWI2025F00195

- Difficulty date: December 3, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL MID DD2 CORRODED     (C-CHECK RO 2/26/2025)    PAX DOOR MID DD2 INTERCOSTAL FOUND TO BE OUT OF LIMITS IAW CRJ 900 SRM 52-11-06-001-001-A01 AND REMOVED AND INSTALLED NEW PAX DOOR INTERCOSTAL MID DD3 IAW DWG 601R31702 REV. N AND CRJ 900 SRM 51-42-06-001-001-A01 AND CRJ 900 SRM 51-42-21-001-001-A01 REV. 38 DATED JUL 25 2020LEAK CHECK GOOD AND COMPLIED WITH TASK CARD 51-900-1002-SKY
